Translator Disclaimer
1 November 2006 Isospectral Cayley graphs of some finite simple groups
Alexander Lubotzky, Beth Samuels, Uzi Vishne
Author Affiliations +
Duke Math. J. 135(2): 381-393 (1 November 2006). DOI: 10.1215/S0012-7094-06-13526-3

Abstract

We apply spectral analysis of quotients of the Bruhat-Tits buildings of type A~d-1 to construct isospectral nonisomorphic Cayley graphs of the finite simple groups PSLd(Fq) for every d5 (d6) and prime power q>2

Citation

Download Citation

Alexander Lubotzky. Beth Samuels. Uzi Vishne. "Isospectral Cayley graphs of some finite simple groups." Duke Math. J. 135 (2) 381 - 393, 1 November 2006. https://doi.org/10.1215/S0012-7094-06-13526-3

Information

Published: 1 November 2006
First available in Project Euclid: 17 October 2006

zbMATH: 1110.05044
MathSciNet: MR2267288
Digital Object Identifier: 10.1215/S0012-7094-06-13526-3

Subjects:
Primary: 05C25
Secondary: 11F70

Rights: Copyright © 2006 Duke University Press

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.135 • No. 2 • 1 November 2006
Back to Top